DG Health Arthritis Pain Relief - Acetaminophen Caplets- 100 ct

Price: $6.00
In stock
ITEM
00750802

Ratings
Delivery Options:
(Minimum order qty 1)
Print
Specially formulated relief for arthritis pains and aches. Extended release 650 mg tablets.

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG™ health Calcium 600mg with Vitamin D 120ct Tablet DG™ health Calcium 600mg with Vitamin D 120ct Tablet Compare to Caltrate® 600+D3* May Help To Maintain Strong Bones† For Strong Healthy Bones† Adequate calcium throughout life, as part of a healthful diet, along with physical activity, may reduce the risk of osteoporosis in later life. Vitamin D3 may help the body absorb calcium and is known for its beneficial effects on strong healthy bones. Calcium also may help to maintain colon health.† Suggested Use: Adults - One tablet twice daily with food as a dietary supplement. Not formulated for use by children. Keep out of the reach of children. Store at 15°- 30°C (59°- 86°F). Safety-sealed. Do not use if printed seal under cap is cut, torn, or missing. Warning: Pregnant or nursing women, individuals taking medication(s) or persons who have a health condition should consult their physician before using this product. †These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. * Caltrate® is a registered trademark of Wyeth Holdings LLC NO ARTIFICIAL FLAVORS • NO GLUTEN • NO LACTOSE . Quickview
DG™ health Calcium 600mg with Vitamin D 120ct Tablet

DG™ health Calcium 600mg with Vitamin D 120ct Tablet

Compare to Caltrate® 600+D3*

  • May Help To Maintain Strong Bones†
  • For Strong Healthy Bones†
  • Adequate calcium throughout life, as part of a healthful diet, along with physical activity, may reduce the risk of osteoporosis in later life.
  • Vitamin D3 may help the body absorb calcium and is known for its beneficial effects on strong healthy bones. Calcium also may help to maintain colon health.†

Suggested Use: Adults - One tablet twice daily with food as a dietary supplement.

Not formulated for use by children.

Keep out of the reach of children.

Store at 15°- 30°C (59°- 86°F).

Safety-sealed. Do not use if printed seal under cap is cut, torn, or missing.

Warning: Pregnant or nursing women, individuals taking medication(s) or persons who have a health condition should consult their physician before using this product.

These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

* Caltrate® is a registered trademark of Wyeth Holdings LLC

NO ARTIFICIAL FLAVORS • NO GLUTEN • NO LACTOSE

View Details X
DG Health Cold Zone Pain Relief Gel - Topical Relief, 2 Oz. DG Health Cold Zone Pain Relief Gel - Topical Relief, 2 Oz. Menthol 4% Topical Analgesic For athritus, back pain, sore muscles and joints Soothing Menthol Vanishing Scent Paraben-free Compare to active ingredient of BIOFREEZE GEL Packaging may vary from images shown.. Quickview
DG Health Cold Zone Pain Relief Gel - Topical Relief, 2 Oz.

DG Health Cold Zone Pain Relief Gel - Topical Relief, 2 Oz.

  • Menthol 4% Topical Analgesic
  • For athritus, back pain, sore muscles and joints
  • Soothing Menthol
  • Vanishing Scent
  • Paraben-free
  • Compare to active ingredient of BIOFREEZE GEL

Packaging may vary from images shown.

View Details X
DG Health Extra Strength Pain Relief PM Caplets, 100 Ct. DG Health Extra Strength Pain Relief PM Caplets, 100 Ct. Acetaminophen 500 mg Diphenhydramine HCI 25 mg Pain Reliever/Night Time Sleep Aid For Adults Non-habit forming  Packaging may vary from images shown.. Quickview
DG Health Extra Strength Pain Relief PM Caplets, 100 Ct.

DG Health Extra Strength Pain Relief PM Caplets, 100 Ct.

  • Acetaminophen 500 mg
  • Diphenhydramine HCI 25 mg
  • Pain Reliever/Night Time Sleep Aid
  • For Adults
  • Non-habit forming 

Packaging may vary from images shown.

View Details X